# SDR SWAA092479

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 75,051 hours, 70,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME CRACKED AT BS 616, RBL 64 BETWEEN WL 210 TO WL 202.  REPAIRED FRAME PER ER.
